# SDR AALA201609309018

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 46,625 hours, 27,566 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Part number: D2527103900800
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  WINDOW SHADE AT EMERGENCY EXIT ROW 14 WILL NOT OPEN.  REPLACED WINDOW SHADE PER AMM 25-23-47.
